Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Factor sets for doubly stochastic operators on a Hilbert space


Author: Richard Sinkhorn
Journal: Proc. Amer. Math. Soc. 16 (1965), 692-695
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9939-1965-0180875-3
MathSciNet review: 0180875
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Marvin Marcus and Henryk Minc, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Boston, 1964. MR 0162808 (29:112)
  • [2] Richard Sinkhorn, On the factor spaces of the complex doubly stochastic matrices, Abstract 62T-243, Notices Amer. Math. Soc. 9 (1962), 334-335.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180875-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society